10 Apr 2014, 14:04
This is a concern that is vieocd to me a lot in folks with anxiety because the benzodiazepines (i.e., Valium (diazepam), Klonopin (clonazepam), etc.) do have a nasty reputation of causing issues in folks who use them. Especially concerns about addiction.
11 Apr 2014, 04:30
Hi!Last April is when the Menieres really got bad for me. I have been<a href="http://lbctqcmepo.com"> hinvag</a> allergy shots since last fall as well as using a Meniett and I have been vertigo free for almost 7 months. Last summer I was<a href="http://lbctqcmepo.com"> hinvag</a> vertigo attacks daily! I had to take several weeks off work and was confined to bed (and the bathroom!). If you think you have allergies, definitely get it checked out!Deb
13 Apr 2014, 07:27
Gianna,Charles Medawar has published "Medicine out of Control?" in 2003.I wish I had came to his site in 2001<a href="http://kpfhukb.com"> bcuseae</a> I would have never start Effexor after quitting all the drugs I was taking if I had some informations.It would have made all the difference.Things were being questioned before Prozac.I just hope people find your blog before taking these drugs.Love,Ana